Search

Search

Categories

Categories

Maxigesic Double Action Pain Relief - Codeine Free 32's tablets
Maxigesic Double Action Pain Relief - Codeine Free 32's tablets
Click to enlarge image(s)
Only maxigesic combines Paracetamol plus Ibuprofen anti-inflammatory for up to 32% more pain relief than Paracetamol and is Codeine Free. Contains Paracetamol 500mg plus Ibuprofen 150mg .
For the temporary relief of pain associated with: Headache ,Migraine Tension Headache ,Toothache, Arthritis ,Rheumatic Pain ,Dental Procedures ,tennis Elbow ,Period Pain Backache ,Muscular Pain ,Joint Pain, Sore Throat .

Dosage: Adults and children over 12 years of age - Take 1-2 tablets with a large glass of water with food. Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period.

Not recommended for children under 12 years of age. ,DO NOT take wiith other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory or pain medication, if you have asthma , If you are pregnant ,on anticoagulant, high blood pressure meds, diuretics, .

Always read the label and use strictly as directed. If symptoms persist see your Doctor..
Submit a Review...
Copyright © Pharmacycare Northcote Ltd
northcotepharmacycare@xtra.co.nz